Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » I'm So Scared! What's Wrong!?

 - UBBFriend: Email this page to someone!    
Author Topic: I'm So Scared! What's Wrong!?
LovinLife
Activist
Member # 39347

Icon 1 posted      Profile for LovinLife     Send New Private Message       Edit/Delete Post 
Hi, I've been on the pill for almost a year and have never had any type of breakthrough bleeding. Just yesterday I got some cramps and then went to the bathroom and ended up there was ALOT of blood...ALOT. I usually have a moderate flow, I've never bled this much. Now, I'm worried because it is exactly a week until I get my period. So, is this a normal period? Will I get ANOTHER period during my placebo week, or will it last through then, do i do anything different with my pills?? Will this happen every month? Is my pill still working or is this a sign that I need to try a different because it has stopped working?? Thank you sooo much!

--------------------
In Love

Posts: 57 | From: Canada | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
KittenGoddess
Scarleteen Volunteer
Member # 1679

Icon 1 posted      Profile for KittenGoddess     Send New Private Message       Edit/Delete Post 
Every so often, weird things happen. Even if things have been going along swimmingly for a while, it's not unusual to have some variation occasionally even for women on the pill.

We can't guess what will happen when you get to your placebo week. You may bleed again...it may be lighter...it's hard to tell. For now, just keep taking your pills as directed. If you start having any significant problems...excessive bleeding that doesn't stop, pain, fever, etc....then call your doctor right away. Otherwise, I'd wait and see what happens with your next cycle. This is not an indication that your pill is not working, it just may mean that this formulation isn't meshing well with your body in terms of side effects. So if it happens again, I'd call your doctor and talk about whether you should change pills.

--------------------
Sarah Liz

Posts: 7316 | From: USA | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
LovinLife
Activist
Member # 39347

Icon 1 posted      Profile for LovinLife     Send New Private Message       Edit/Delete Post 
Thank you so much, you just eased my mind! [Smile]

--------------------
In Love

Posts: 57 | From: Canada | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
LovinLife
Activist
Member # 39347

Icon 1 posted      Profile for LovinLife     Send New Private Message       Edit/Delete Post 
Hi again! so not to gross you out or anything, but the blood is now brown?? I'm worried as to what is happening with my body! Everything is okay right?? Like it's not something overly concerning that I need to be worried about??
Posts: 57 | From: Canada | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
KittenGoddess
Scarleteen Volunteer
Member # 1679

Icon 1 posted      Profile for KittenGoddess     Send New Private Message       Edit/Delete Post 
Brown is just old blood. It's sort of like when you've had a bandaid on for a long time and you take it off, what you see on the little pad will be brown, not red...that's because blood turns brown when it's older.

So no, I'd still not likely be overly worried about this unless you are having other symptoms that are problematic.

--------------------
Sarah Liz

Posts: 7316 | From: USA | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3